1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Myocardial infarction in an adolescent taking Adderall (2005)

Myocardial infarction in an adolescent taking Adderall (2005)

  1. Bajeda
    American Journal of Health-System Pharmacy, Vol. 62, Issue 14, 1494-1497.

    Pritesh J. Gandhi, Gladys U. Ezeala, Tuonglan T. Luyen, Tran C. Tu and Maichi T. Tran.

    We report the case of a young man who arrived at the emergency department (ED) with symptoms of an MI after taking an amphetamine fixed-combination product for his ADHD. Previous reports of patients who had MIs associated with amphetamines have involved intentional overdose or illicit drug use. To our knowledge, this is the first report of an acute MI caused by oral administration of this product without intent to overdose.